Stochastic dynamic model for porous media equation describing underground resources

N. U. Ahmed, S. Kerbal

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider a stochastic model for porous media flow. This is a degenerate nonlinear stochastic parabolic partial differential equation which may change type from parabolic to elliptic and vice versa. We present existence and regularity of weak solutions. We formulate certain control problems for aquifers (under ground water reservoirs) and discuss some open problems.

Original languageEnglish
Pages (from-to)271-286
Number of pages16
JournalCommunications in Applied Analysis
Volume13
Issue number2
Publication statusPublished - Apr 2009

Keywords

  • Aquifers
  • Nonlinear stochastic partial differential equations
  • Optimal feedback control laws
  • Porous media equations
  • Stochastic models

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Modelling and Simulation
  • Numerical Analysis

Fingerprint Dive into the research topics of 'Stochastic dynamic model for porous media equation describing underground resources'. Together they form a unique fingerprint.

  • Cite this